# SDR SCNA20231219258

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 69,211 hours, 26,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 747423: R1 WINDOW OUTER PANE ARCED AND CRACKED - - RESOLUTION: REPLACED R1 WINDOW PER AMM 56-11-11. LEAK AND OPS CHECKS COMPLETED. LAND VERIFY COMPLETED PER AMM 22-11-00-700-801. OK FOR SERVICE.
